MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. PRELUDE IDEAL HYDROPHILIC SHEATH INTRODUCER; INTRODUCER SHEATH

MERIT MEDICAL SYSTEMS INC. PRELUDE IDEAL HYDROPHILIC SHEATH INTRODUCER; INTRODUCER SHEATH
Model Number 10884450289430
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that while attempting to acquire percutaneous transluminal access via seldinger technique, when the introducer hub detached.Vascular access with the 7f introducer sheath was attempted through the patient's right radial artery over an.021 access wire.The physician was attempting to remove both the introducer, and the introducer access wire together from the introducer sheath, when the hub detached leaving the remaining introducer within the sheath.The remaining introducer was removed by the physician.A new access sheath was place and the procedure successfully completed with no additional consequences to the patient.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The complaint is confirmed.The root cause is attributed to the manufacturing process.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and one exception documents were found.Corrective actions are in process.

Brand Name
PRELUDE IDEAL HYDROPHILIC SHEATH INTRODUCER
Common Device Name
INTRODUCER SHEATH
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan, ut
MDR Report Key9920870
Report Number1721504-2020-00022
Device Sequence Number16982806
Product Code DYB
UDI-Device Identifier10884450289430
UDI-Public10884450289430
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K150257
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number10884450289430
Device Catalogue NumberPHR7F11021SC/C
Device Lot NumberH1383885
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2020
Supplement Date Received by Manufacturer04/17/2020
Initial Report FDA Received Date04/03/2020
Supplement Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1